# SDR DLL14981056

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1527031358
- Condition: Cracked
- Location: Ws 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IWS 503 UPPER CAP WAS FOUND CRACKED AND WAS REPLACED.  REPAIRED/REPLACED PER ERA 331644-14.
